# SDR 95ZZZX3416

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832CA
- Make and model: Beech 1900D
- Aircraft serial: UE22
- System (JASC): 2720 · Rudder Control System
- Part: Torque Shaft Arm
- Part number: 1015240381
- Condition: Loose
- Location: Rudder
- Part time: 5,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE SHAFT ARM, MOUNTING RIVETS (8) LOOSE.
